# SDR REXA2019011000074

- Difficulty date: January 10, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: S6144
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLT CONTROL CABLE FAIRLEAD BRACKET ATTACH ANGLE CLIPS, INBD AND OUTBD, AT FS 484.0 CRACKED. REMOVED DAMAGED CLIP AND FABRICATED NEW CLIP AND INSTALLED IAW SRM 51-42-21.
